# SDR GLBA20060946

- Difficulty date: May 13, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 24,209 hours, 30,858 cycles
- Engine: Pwa PT6*
- System (JASC): 2435 · Starter-Generator
- Part: Wire
- Condition: Damaged
- Location: Starter Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, DURING TAKEOFF ROLL PILOTS REPORTED THAT A LT DC GENERATOR ANNUNCIATOR ILLUMINATED. MAINTENANCE REPAIRED A WIRE AT THE LT STARTER GENERATOR. REFERENCE MFG 1900D 24-00-00. OPERATIONAL CHECK OF THE SYSTEM WAS GOOD.
